MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® SERUM BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. BD VACUTAINER® SERUM BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 368660
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 7033742.Medical device expiration date: 07/31/2018.Device manufacture date: 02/02/2017.Bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.A review of the manufacturing records was completed for the incident lot and no issues were identified.
 
Event or Problem Description
It was reported that bd vacutainer® serum blood collection tubes had incorrect color.

Brand Name
BD VACUTAINER® SERUM BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7506858
Report Number1917413-2018-02531
Device Sequence Number11279529
Product Code JKA
UDI-Device Identifier50382903686600
UDI-Public50382903686600
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K971449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2018
Device Catalogue Number368660
Device Lot Number6343859
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2017
Initial Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;